# SDR PNSA971001

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304F
- Make and model: Cessna 208
- Aircraft serial: 20800008
- System (JASC): 5751 · Ailerons
- Part: Screws
- Condition: Loose
- Location: Aileron Bal Wgt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON JAMMED IN  LEFT TURN PILOT WAS ABLE TO FREE-UP CONTROLS AND LAND SAFELY.  FURTHER INVESTIGATION REVEALED SCREWS THAT ATTACH AILERON BALANCE WEIGHT TO LEADING EDGE OF AILERON HAD BACKED OUT TO THE POINT OF CATCHING THE TRAILING EDGE OF THE WING  GAP FAIRING.  RESECURED SCREWS NO FURTHER DAMAGE WAS FOUND.  INSPECTED THREE OTHER C- 208 AIRCRAFT IN THE FLEET FOUND EACH OF THEM HAD BALANCE WEIGHT ATTACH SCREWS REQUIRING 1/4 TO 1/2 TURN  TO TIGHTEN THEM.
